# SDR MASA200601251

- Difficulty date: May 3, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 5,496 hours, 4,001 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: Illuminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6090 PHX.  SFECU 2 STATUS MSG.  MX C/W SPOST TEST.  OP'S CHECK GOOD, ACFT CONTINUED OPERATIONS.
